Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Inflamed gland on mouth of rectum. Taking medicine and hip bath. Burning sensation outside rectum. Suggestions?

Assalamualaikum. I had inflamed gland on the mouth of rectum. Surgeon advised 10 days Cipro 750 and hip bath with iodine solution (Povisep) on 04.04.2013. also advised to apply Pevitine Cream (Econozole Nitrate) outside of rectum. I think there is no pain now of the inflamed gland but having burning sensation outside of rectum. Is this because of using iodine during hip bath. Should I consult Skin Specialist. Thanks and regards. A B Hussain
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Walekumassalam! It is advise to you and public please dont use terminology of which you are not aware just mention only the symptoms you have. For ex rectum is above anal verge and in between there is anal canal. How do you come to know that there is inflammed gland on the mouth of rectum. Also how one can apply cream in rectum. So it is advised again just mention about your symptoms only. Keep in touch please. I really want to help you
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor